REAL

Intersecting Balanced Families of Sets

Idzik, Adam and Katona, Gyula and Vohra, Rajiv (2001) Intersecting Balanced Families of Sets. JOURNAL OF COMBINATORIAL THEORY SERIES A, 93 (2). pp. 281-291. ISSN 0097-3165

[img]
Preview
Text
paper_90.pdf

Download (142Kb) | Preview
Item Type: Article
Uncontrolled Keywords: Regular family; Extremal problems; Balanced family
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 30 Jan 2015 10:37
Last Modified: 30 Jan 2015 10:37
URI: http://real.mtak.hu/id/eprint/21074

Actions (login required)

View Item View Item